# SDR ASOA201200548

- Difficulty date: February 6, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 1A AND 1B SEAT BELT TAGS UNREADABLE.  R & R SEAT BELTS FOR PAX SEATS 1A&1B IAW CMM 25-25-82.
